# SDR CA971006003

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 6899394
- Condition: Bent
- Location: 4th Stage
- Component: 6990550
- Stage of operation: CR
- Nature of condition: M, R
- Precautionary procedure: B

## Discrepancy

(CAN) COMPRESSOR STALL OCCURRED DURING FLIGHT FOLLOWED BY HIGH T.O.T., POWER REDUCED TO LOWER T.O.T. BELOW RED LINE.  ON LANDING, POWER APPLIED TO CHECK DESCENT.  INVESTIGATION REVEALED DAMAGE TO STATOR VANE 4TH STAGE.
